# SDR DALA2022041802630

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 69,453 hours, 27,671 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8814624) DURING INSPECTION FOUND 18 ABC SEAT LOOSE. FOUND SEAT FOOT ATTACH POINT HELICOIL BAD. REMOVED OLD HELICOIL AND INSTALLED NEW. SEAT RESECURED IN SEAT TRACK. OK FOR SVC.
